Journal of the Mathematical Society of Japan

Some examples of topological groups

Hideki OMORI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 18, Number 2 (1966), 147-153.

Dates
First available in Project Euclid: 11 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260541195

Digital Object Identifier
doi:10.2969/jmsj/01820147

Mathematical Reviews number (MathSciNet)
MR0190261

Zentralblatt MATH identifier
0147.41901

Subjects
Primary: 22.10
Secondary: 57.47

Citation

OMORI, Hideki. Some examples of topological groups. J. Math. Soc. Japan 18 (1966), no. 2, 147--153. doi:10.2969/jmsj/01820147. https://projecteuclid.org/euclid.jmsj/1260541195


Export citation